MAUDE Adverse Event Report: 3M COMPANY 3M¿ RED DOT¿; ELECTRODE, ELECTROCARDIOGRAPH

3M COMPANY 3M¿ RED DOT¿; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 230527
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
3m ecg pads physically dry, poor signal conduction for ecg.Pads were removed from a sealed package.Delayed start time for cardiovascular operating room.Actual pads not saved.Picture is representation for the product, both from the same box with the same lot #.Manufacturer response for ecg pad, (brand not provided) (per site reporter).Will watch.

Brand Name
3M¿ RED DOT¿
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
3M COMPANY
3m center, 2510 conway ave
bldg. 275-5w-06
saint paul MN 55144
MDR Report Key15461653
Report Number15461653
Device Sequence Number16862275
Product Code DRX
UDI-Device Identifier10707387789333
UDI-Public(01)10707387789333(17)230527(10)202305EP
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/31/2022
Report Date (Section F) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number230527
Device Lot Number202305EP
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/21/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/31/2022